# SDR SWAA2023112223126

- Difficulty date: November 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN AFT SERVICE DOOR SLIDE VALANCE NEEDS REPACK.<[01] TUCKED IN MAIN PAX CABIN AFT SERVICE DOOR SLIDE VALANCE INTO SLIDE PACK IAW AMM INTRODUCTION STEP 2.B.;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
